Jump to content
Mental Support Community

The fog and the weight!


Misty
 Share

Recommended Posts

Hi guys. Not been on for a while.

I am on SeroquelXR 400mg nightly. My problem with this is the fog that lingers the nxt day. I am unable to wake myself up, I sleep through three alarms. Only way I can get up is by physical shaking and shouting or constant phonecalls till I'm concious. My GP suggested that I take it earlier in the evening. Makes no difference.

What seem bizarre to me is that it doesn't knock me into sleep, once Ive taken it I can stay up for hours, it's just once I'm asleep, that is it!!

Also since starting it I have put on 2 stone. People tell me that I look healthy and womanly now and that before I was Victoria Beckham-esque!! I don't see that. What I know is that I was always slim, So my idea of me is slim and sexy. Now my clothes are limited as I don't have money to buy new ones. I have always taken pride in my appearence, now I jst feel bloated and fugly!

I know I'm not fat, but compared to my previous body I am!

I have a pdoc apptmnt friday. Do any of you know of any alternative drugs that wont leave me a fat zombie?

I spose I should add the positive benefits of taking this medication. I am a great deal more stable on them. In a bit of a dwn funk at the moment, hopefully this will sort itself out. But this is the longest I've felt one way or the other since starting meds.

Link to comment
Share on other sites

Guest ASchwartz

Hi Misty,

Welcome back.

I know there are other drugs but I do not have expertise in how you might be affected by others nor do I know the names of those. So, I guess it's best that you talk to your pdoc and report all of your side effects. Sorry you are going through this. You most certainly have my support and I hope you let us know how things go with your pdoc on Friday. It's just so frustrating and even scary.

Allan

Link to comment
Share on other sites

Misty

Ask about Geodon. I've lost all my Seroquel weight since being on it. Not to say it will work for you, but I started on Seroquel and was then switched to Geodon because of akathisia.

Abilify also has less of a weight-gain profile.

Link to comment
Share on other sites

Thanks guys.

I shall ask about geodon, read a little about it the other day.

Something needs to be done, I'm on the cusp of getting ill, so hopefully he can sort me out.

I already have restless legs, always have had in adult life. So wouldnt notice if it got worse tbh! lol!

Got a lot going on and really cannot afford to be getting ill.

Thanks again. xxXXxx

Link to comment
Share on other sites

Well Pdoc had put me on abilify. Gp should have my script ready by tuesday at the latest. Then it 10mg of abilify whilst coming off the seroquel and then 15mg.

Pleased that the fog will cease soon, but I know people that have put weight on whilst taking this. Fingers crossed im one of the lucky ones and that wont be the case with me. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...